advertisement
Question
Posted by: wonder | 2010/12/05

flucanazole side affects?

i have a toenail fungue and use flucanazole. After apptox 6 weeks of using this medication I did get eczema (I only use 1 tablet per week 200 mg) Is it by any chance related to the medication taken? I never had any eczema before.Please advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The eczema/skin reaction could be due to the use of flucanazole. I do however, suggest that you doctor examine the skin reaction.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement